RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 278–291 (Mi zvmmf7650)  

This article is cited in 1 scientific paper (total in 1 paper)

Difference schemes with a separable operator for general second order parabolic equations with variable coefficients

E. G. D'yakonov

Moscow

Full text: PDF file (1329 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 92–110

Bibliographic databases:

Received: 22.01.1962

Citation: E. G. D'yakonov, “Difference schemes with a separable operator for general second order parabolic equations with variable coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 278–291; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 92–110

Citation in format AMSBIB
\Bibitem{Dya64}
\by E.~G.~D'yakonov
\paper Difference schemes with a separable operator for general second order parabolic equations with variable coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 278--291
\mathnet{http://mi.mathnet.ru/zvmmf7650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0177513}
\zmath{https://zbmath.org/?q=an:0152.14901}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 92--110
\crossref{https://doi.org/10.1016/0041-5553(64)90108-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7650
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p278

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Muchynski, V. A. Tsurko, “Additive difference schemes for solving parabolic equations with mixed derivatives”, Comput. Math. Math. Phys., 33:3 (1993), 357–364  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:172
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020